# SDR AALA20040575

- Difficulty date: May 10, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 287 AT RBL 86 AT VERY OUTBOARD END HAS CRACK ON H3 FLANGE.  AREA OF FLANGE CONTAINING CRACK WAS REMOVED.  TWO REPAIR ANGLES MACHINED FROM 0,063 INCH 7075T6 EXTRUSION AND FILLER WERE INSTALLED WITH STAINLESS HI-LOKS.
